MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon leak occurred.The patient presented with severe left external iliac artery (eia) stenosis.The 92% stenosed target lesion was located in the moderately tortuous and severely calcified left eia.There was quite a large calcium shelf in the vessel.A 8.0x40x135 cm express ld iliac / biliary stent was advanced; however, during inflation, a contrast was noticed coming from the bottom of the balloon and the balloon would not inflate.The physician thought that it may be the large calcium shelf that caused a pinpoint hole in the bottom of the balloon.The device was removed in whole, and the procedure was completed with a new express ld stent.No patient complications nor injuries were reported.
 
Additional Manufacturer Narrative
(e1) (b)(6).
 
Event or Problem Description

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15865230
Report Number2124215-2022-48997
Device Sequence Number20582029
Product Code NIO
UDI-Device Identifier08714729392477
UDI-Public08714729392477
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0029080439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer11/28/2022
Initial Report FDA Received Date11/25/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown